advertisement
Question
Posted by: Andrea | 2010/06/30

Glucophage XR

Goodday. I have been on Glucophage XR (to help ovulation) for 4-5 weeks now. About a week and a half after I started glucophage XR my insomnia started. I don''t see any mention to sleeping side-effects in the box, but was wondering whether my body might be responding different to this med? is it possible that glucophage might be causing my sleeplessness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not aware that insomnia is a side effect of Glucophage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement